Mohan Ramachandran

Professor
PhD, University of Illinois, Chicago, Algebraic geometry

Contact Information:

204 Mathematics Building
University at Buffalo
Buffalo, NY 14260-2900

Tel:  (716) 645-8772
Fax: (716) 645 5039

E-mail:  ramac-m@buffalo.edu

Research

Differential and complex geometry

Selected Publications

Cornerstones Series; (with Terrance Napier) An Introduction to Riemann Surfaces, Birkhauser Verlag October 2011, 560 pages, ISBN: 978-0-8176-4692-9

(with G. Elek) Two remarks on groups with Kazhdan’s property T (preprint; in preparation)

Bochner Hartogs dichotomy on complete Kahler manifolds (in preparation)

(with Jon Wolfson) Fill radius and the fundamental group, Journal of Topology and Analysis vol 2, issue 2 (March 2010) 99-167

(with P. Eyssidieux, L. Katzarkov and T. Pantev) Linear Shafarevich Conjecture, Annals of Mathematics vol 176, issue 3, pages 1545-1581.

(with T. Napier) L2 Castelnuovo-DeFranchis, the cup product lemme and filtered ends of Kähler manifolds, Journal of Topology and Analysis vol 1, no 1 (2009) 29-64

(with T. Napier) Filtered ends of Kähler manifolds and proper holomorphic mapping to Riemann surfaces, in Geometric and Functional Analysis 17 No. 5 (2008) 1621-1654